Low dose aspirin.
For the temporary relief of minor aches and pains or as recommended by your doctor. Doctor recommended for regular use. Specially designed for people on a regimen of aspirin, or as directed by your doctor.
Aspirin Regimen BAYER ® Adult Low Strength 81mg Aspirin contains one-quarter the medicine of a regular strength aspirin tablet allowing you to more conveniently take the dosage directed by your doctor. Safety coated to help protect your stomach. Pure BAYER ® Aspirin inside. Caffeine free and very low sodium.
Adults and Children 12 years and over, take 4 to 8 tablets with water every 4 hours, as needed, up to a maximum of 48 tablets per 24 hours or as directed by a doctor.
81 mg Aspirin per tablet.
Croscarmellose Sodium, D&C Yellow #10, FD&C Yellow #6, Hydroxypropyl Methylcellulose, Iron Oxides, Lactose, Methacrylic Acid, Microcrystalline Cellulose, Polysorbate 80, Sodium Lauryl Sulfate, Starch, Titanium Dioxide, Triacetin.
Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin.
Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur or if redness or swelling is present, consult a doctor because these could be signs of a serious condition.
Do not take this product if you are allergic to aspirin, have asthma, have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur, gastric ulcers or bleeding problems unless directed by a doctor.
If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product.
Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
Drug Interaction Precaution:
Do not take this product if you are taking a prescription drug for anticoagulation (thinning the blood), diabetes, gout or arthritis unless directed by a doctor.
Because of its delayed action, Aspirin Regimen BAYER ® Adult Low Strength 81 mg Aspirin will not provide fast relief of headaches, fever or other symptoms needing immediate relief.
Store at room temperature.